# SDR UIEA200600089

- Difficulty date: April 26, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 91,477 hours, 18,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1510335
- Condition: Damaged
- Location: Bs 1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAT SECTION AT BS 1975- RBL 76" WITH A HOLE.  REMOVED FLOOR PANEL TO GET ACCESS IAW SRM 51-30-02.  CUT OUT DAMAGE SECTION IAW 51-40-04.  FABRICATE PARTS PER SAMPLE IAW SRM 51-40-04.  ALODINE + PRIMER NEW PARTS IAW SRM 51-10-02.  OK TO INSTALL.  INSTALLED REPAIR PARTS, 48" HAT SECTION AT MAIN DECK BS 1975 RBL 76" IAW SRM 51-40-04.  OK TO INSTALL FLOORBOARD AND CARGO RESTRAINING SYSTEM, INSTALLED FLOOR BOARD AT MAIN DECK BS 1975 IAW MM 53-21-02.  INSTALLED CARGO RESTRAINING SYSTEM AT MAIN DECK BS1975 IAW MM 25-58-00 AND 25-58-01.
